Friday, October 30, 2009

Lazy Day

I don't feel much like myself lately. Adjusting to these medications could be why but I'm going through the motions. Insurance refused to cover Pristiq, and instead said they would cover Cymbalta, which I'm hearing is basically the same thing. With Wellbutrin alone, my anxiety is too elevated, and when I say anxiety I don't mean irrational worrying, it's more of not being able to sit still, extreme leg shaking and I seem to trip over my words which I never do (It feels like my tongue got stuck to the roof of my mouth) Having the antidepressant added brings these down a considerable amount.

Other than that I have no appetite, which I'm not complaining. I'm nauseous sometimes, and get headaches, until I eat something. It's hard to eat when you don't feel hungry. Thankfully I am not experiencing any insomnia as of yet, which makes me very happy. I've lost weight, and Matthew has noticed. I am too afraid to go on the scale. I just want more than anything to be at my normal (healthy) weight that I was even before my ED started. And I want more than anything to have a healthy regulated appetite that doesn't consist of crazy thoughts of extreme eating or restricting. Hmmmm...at least I'm feeling this way now, but it took me going back on medications, which makes me feel loony. More on this later I suppose...

I feel kind of blah right now. Day off, want to clean the apartment, go to the gym. But this big leather coach, and having wireless Internet finally working on my laptop again (after 4 months of not working!) I feel attached to sitting here and browsing the net for a while.

Sigh.

6 comments:

  1. Don't worry about the meds. if they help it's worth taking them.
    As for the loosing weight thing, that not too good. But i can completly relate to how hard it is to eat when your not hungry. I'm having a hard time with this myself.
    Stay positive, things will get better!

    ReplyDelete
  2. Meds are a good thing if they work so don't feel like your loony, cause your not.
    As for loosing weight... not good. I can relate to eating when your not hungry. I'm having a hard time with that right now too.
    Things will get better, just stay positive!

    ReplyDelete
  3. Do you find that as your you get those anxiety attacks you turn to ED thoughts to deal with it more often? I'm not on any anxiety meds but I've been having more and more anxiety problems lately and finding more and more ED type thougths coming in.

    But to be honest I'm scared of starting any medication. I think it will me feel less like me. Of course sometimes that might be a good thing.

    ReplyDelete
  4. I'm sorry you have to go through all this with the medication. :( Stay safe and make the most of life! Happy Halloween! ^^

    ReplyDelete
  5. my insurance didn't want to cover my Pristiq but my psych doc faxed them an appeal or something like that. Did you try that?
    Hopefully some of the med-related side effect will work themselves out after awhile.
    Good to hear from you!

    ReplyDelete
  6. anti-d's and anti-anxiety meds that cause weight loss are soooooo dangerous for those of us w/ eds. Please try to combat that voice, & eat a little something...even if you don't feel like it. It's just too easy to fall into that trap again.

    much love,
    e

    ReplyDelete